# SDR AWXA200100496

- Difficulty date: September 7, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - FLOORBEAM AT BS 967 HAS CORROSION BETWEEN BL 0 AND RBL 30 ON TOP SURFACE. AFTER CORROSION REMOVAL, MATERIAL LOSS BEYOND SRM LIMITS. MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM TOP CAP AND REPLACED IAW B737 SRM 53-10-9, FIG 2, PG 7.
